# SDR 97FDEA00049

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 3442 · Weather Radar System
- Part: Radar Drive
- Part number: 6225135001
- Condition: Failed
- Location: Radome
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR ANTENNA FAIL LIGHT CAME ON AFTER TAKEOFF AND ANTENNA WOULD NOT SWEEP.  REPEATED CYCLES ON AND OFF THE RADAR, DID NOT HELP.  REMOVED AND REPLACED RADAR ANTENNA DRIVE UNIT PER MAINTENANCE MANUAL 34-41-21.  OPERATIONAL CHECKED WEATHER RADAR PER MAINTENANCE MANUAL 34-41-0, OPERATIONAL CHECKED GOOD.
